# SDR SWAA2016021048895

- Difficulty date: January 21, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 41,905 hours, 24,533 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311A2683
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON AFT ENG MOUNT BULKHEAD ANGLE, CRACKED ON LOWER SPAR OTBD SIDE.  R & R ANGLE IAW SRM & DWG.
